Domains 101 & Domains 201 Schedule

May 24: Day One
May 25: Day Two
May 24: Day One

Day 1, Domains 101

  • 11:00 am ET (30min) – Introductions
    Why are you here? Quick background of the why and how your institution is using Domains

  • 11:35 am ET (20min) – Touching Base & System Refresh
    How WP, WHMCS & WHM interact & work together; Bringing everyone on the same page. 

  • 5 min break

  • 12:00 pm ET (30 min) – WordPress Domains Portal
    A closer look at  plugins, themes, user management, request forms and community showcase

  • 5 min break

  • 12:35 pm ET (25min) – Deeper Dive in WHM
    How to define account usage, cPanel packages, changing quota, Installatron apps, etc.

  • 1:05 pm ET (25min) – Looking further into WHMCS
    How to define account usage, mass emails, module commands, logs, etc.

  • 30 min break

  • 2:00 pm ET (~45min) – Discussion/Panel: “What I wish I knew when I started DoOO”
    A panel of veteran admins sharing advice and recommendations for folks who are relatively new to managing a Domains project on campus

  • 2:45 pm ET (15min) – Q&A

  • 3:05 ET (25min) – Common Troubleshooting Tips for Domains

  • 5 min break

  • 3:35 pm ET (25min) – Supporting and Administering Domains
    Long-term Management: Exit Strategies & Deprovisioning

  • 5 min break

  • 4:05 pm ET (25min) – SPLOTs: What is a Site Template/SPLOT?
    How can these be put to use? Sharing examples & installation process.

  • 4:40 pm ET (20min) – Wrap up; stay or leave Q&A
May 25: Day Two

Day 2, Domains 201

  • 11:00 am ET (25 min) – Introductions
    Why are you here? Quick background of the why and how your institution is using Domains

  • 5 min break

  • 11:30 am ET (25 min) - Impromptu Show & Tell
    Share your SPLOTs from yesterday, any cool projects you're working on, or any other cool sites running on DoOO

  • 5 min break

  • 12:00 pm ET (45 min) – Building out Domains
    A look behind the scenes at how various admins have been customizing and building out Domains to work better for their community 

  • 12:45 pm ET (15min) – Q&A

  • 1:00 pm ET (45min) – Using Gravity Forms to do Cools things in Domains, Tom Woodward

  • 30 min break

  • 2:15 pm ET (25min) – Aspirational and Operational Data Collection for DoOO
    What marks a successful Domain of One's Own program? We are working on bringing more information into the WordPress Dashboard. What types of data would be most helpful?

  • 2:45 pm ET (25min) – Tools for Archiving Sites and how that can be integrated into DoOO

  • 3:15 ET (30min) – Building a Domains Workshop Curriculum for your Community

  • 5 min break

  • 3:50 pm ET (25min) – New Tools for Deprovisioning Accounts
    A look at some of the ways we are working to bring in new tools to make account deprovisioning easier

  • 5 min break

  • 4:20 pm EST (30 min) – Panel: Why Reclaim Cloud
    Panel discussion with Wesleyan University and other institutions on how and why they are using Reclaim Cloud as DoOO admins

  • 4:50 pm ET (10min) – Wrap up; stay or leave Q&A

css.php